# SDR 2021F00003

- Difficulty date: January 3, 2021
- Submitted: January 3, 2021
- Operation: General aviation
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 30,032 hours, 16,136 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6639RP
- Condition: Defective
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INSTALLING R1 DOOR SLIDE, THE SLIDE WOULD NOT FIT AS REQUIRED, IT WAS THEN NOTICED THAT THE SLIDE WAS DEFECTIVE FROM STOCK.  NOT WRAPPED CORRECTLY.
